Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On betweenness-uniform graphs

Autor
Gago, S.; Coronicová Hurajová, J.; Madaras, T.
Tipus d'activitat
Article en revista
Revista
Czechoslovak mathematical journal
Data de publicació
2013-09
Volum
63
Número
3
Pàgina inicial
629
Pàgina final
642
DOI
https://doi.org/10.1007/s10587-013-0044-y Obrir en finestra nova
Projecte finançador
Problemas de contorno discretos y técnicas de aproximación en estados de equilibrio
URL
http://link.springer.com/article/10.1007%2Fs10587-013-0044-y Obrir en finestra nova
Resum
The betweenness centrality of a vertex of a graph is the fraction of shortest paths between all pairs of vertices passing through that vertex. In this paper, we study properties and constructions of graphs whose vertices have the same value of betweenness centrality (betweenness-uniform graphs); we show that this property holds for distance-regular graphs (which include strongly regular graphs) and various graphs obtained by graph cloning and local join operation. In addition, we show that, for ...
Paraules clau
Betweenness Centrality, Betweenness-uniform Graph
Grup de recerca
VARIDIS - Varietats Riemannianes Discretes i Teoria del Potencial

Participants